| Model Number |
G48189 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: device evaluation has begun; however, a conclusion is not yet available.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
As reported, during an upper extremity fistulagram, a flexor ansel guiding sheath leaked.Access was obtained in the right common femoral vein to target the left brachial vein.Resistance was not encountered during insertion or advancement of any device through the sheath.As the physician attempted to administer 50/50 contrast/saline through the side port, the device leaked from the valve, around another manufacturer¿s 0.035-inch wire and a cook 035 cxi catheter, which were inside the sheath.Contrast was then administered through the catheter instead of the sheath, and the procedure was completed successfully.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures or experience any adverse effects due to this event.